MathSciNet Relay Station
MathSciNet bibliographic data
MR1738484 41A25 (41A65)
Konyagin, S. V.; Temlyakov, V. N. Rate of convergence of pure greedy algorithm. East J. Approx. 5 (1999), no. 4, 493–499.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement